# SDR SWAA2024041668255

- Difficulty date: March 27, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 25,288 hours, 12,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Door Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR PANEL 834DZ,  AFT BRACKET WAS CRACKED.  REMOVED, LOCATED, DRILLED,  & INSTALLED A NEW AFT BRACKET ON AFT ENTRY DOOR PANEL 834DZ IAW SRM 51-40-02, SRM 51-40-05, & DWG 411A2119.
